# SDR IXXA0500113S

- Difficulty date: December 9, 2004
- Submitted: November 12, 2005
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 94,312 hours, 30,453 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Ws 716.000
- Part time: 94,312 hours, 30,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK INSPECTION, RT OUTER WING OUTBOARD EXTENDED LEADING EDGE OUTER PLAING UPPER SIDE CORROSION DAMAGE AROUND STA XFS 716.000.  MAJOR REPAIR ACCOMPLISHED REMOVAL OF CORROSION FROM RT WING OUTBD L/E UPPER SKIN AND IT WAS FOUND OUT OF LIMITS IAW DC8 SRM 57-2-1 PG 11.  REMOVED DAMAGE SECTION IAW DC8 SRM 57-2-1 FIG 38.  FABRICATED FILLER + DOUBLER IAW DC8 SRM 57-2-1 FG 38.  CLEANED, TREATED AND PRIMED INNER FACE OF FILLER + DOUBLER IAW DC8 SRM 51-1-8B.  APPLIED (PRC) SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-15 PG 1.  INSTALLED FILLER + DOUBLER IAW DC8 SRM 57-2-1FG 38,TR NR 57-85, DC8 SRM 51-1-20D PG 7 DC8 SRM 51-1-21 PG 1.
